I have had a post nasal drip for years. Went to an allergist and they gave me a cat scan of my sinuses. Found deviated septum and a radicular cyst. with some mucosal thickening. The doctor informed me that everything is OK. Very common what I have. But I am wondering if this is causing my tinnitus. I am 56 years old, in fairly good health but am concerned since this tinnitus causes me much anxiety at night. Can I do something about this? The tinnitus was in my left ear and now it started in my right ear with constant flareups depending on my day and exposure to noise. I also have stress and anxiety because of aging parents that may also be hurting the situation. Just your opinion would be fully appreciated.
It is unlikely that your post nasal drip is directly related to the tinnitus however if you are experiencing Eustachian tube dysfunction as a result of the allergies/post nasal drip, it may lead to a perception of tinnitus. An audiogram with tympanometry and an exam should help to determine the cause of your problem.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.